MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302430
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a xenform device was implanted into the patient during an anterior vaginal wall repair with biological sling procedure performed on (b)(6) 2015 to treat cystocele and urethrocele.As reported by the patient's attorney, the patient experienced an unknown injury.
 
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2015, implant date, as no event date was reported.This event was reported by the patient's legal representation.The implant surgeon is: dr.(b)(6).(b)(6) medical center.(b)(6).Adverse event problem: imdrf patient code e2401 captures the reportable event of unknown injury.Imdrf impact code f12 has been used in the light of the patient sought legal recourse for an unspecified personal injury related to the device.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16691099
Report Number3005099803-2023-01621
Device Sequence Number20669244
Product Code FTM
UDI-Device Identifier08714729774464
UDI-Public08714729774464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberM0068302430
Device Catalogue Number830-243
Device Lot Number0001501034
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale